Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 15, Number 2  


On regular systems of algebraic $p$-adic numbers of arbitrary degree in small cylinders
N. V. Budarina, F. Götze
133
Some remarks on integral parameters of Wiener process
A. A. Vladimirov
156
Stability of coupled oscillators
M. A. Guzev, A. A. Dmitriev
166
Cluster sets of a convergent sequence of continuous mappings
A. P. Devyatkov
192
$k$-belts and edge-cycles of three-dimensional simple polytopes with at most hexagonal facets
N. Yu. Erokhovets
197
The distribution of integer lengths of Klein polyhedra edges
A. A. Illarionov
214
Families of minimally non-Golod simplicial complexes and polyhedral products
I. Yu. Limonchenko
222
Distortion theorem for bounded univalent functions
N. A. Pavlov
238
Construction of fullerenes with the number of hexagons no more than 7
N. V. Prudnikova
247
Shrinkage of the hollow cylinder during heating
G. M. Sevastyanov
264
Simplicial 2-spheres obtained from non-singular complete fans
Yu. Suyama
277
On the uniform bounds on hypergeometric function
D. A. Frolenkov
289
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022